# SDR 0104529922

- Difficulty date: July 27, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, A crack was found between 2 fasteners in the aft cargo doorjamb pan at sta 937, between longerons 26r and 27r. Material .050" 2024-t42 AL, and .090"2024-t42 AL. Repaired per EA 99-181313.
